# SDR CALA2017122404586

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 70,097 hours, 16,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 19R DENTED AT BS 396,  FOUND AFTER CUT OUT OF DAMAGED SKIN.  REPAIRED IAW SRM  53-00-03, REPAIR 1, FIG 201.
